Bounds for disconnection exponents.

Werner, Wendelin

Electronic Communications in Probability [electronic only] (1996)

  • Volume: 1, page 19-28
  • ISSN: 1083-589X

How to cite


Werner, Wendelin. "Bounds for disconnection exponents.." Electronic Communications in Probability [electronic only] 1 (1996): 19-28. <>.

author = {Werner, Wendelin},
journal = {Electronic Communications in Probability [electronic only]},
keywords = {planar Brownian motions; disconnection exponent},
language = {eng},
pages = {19-28},
publisher = {University of Washington},
title = {Bounds for disconnection exponents.},
url = {},
volume = {1},
year = {1996},

AU - Werner, Wendelin
TI - Bounds for disconnection exponents.
JO - Electronic Communications in Probability [electronic only]
PY - 1996
PB - University of Washington
VL - 1
SP - 19
EP - 28
LA - eng
KW - planar Brownian motions; disconnection exponent
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.